# SDR PCAA9600269

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE WENT TO ZERO IN FLIGHT.  SHUT DOWN NR 1 ENGINE IN FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE.  OPERATIONAL CHECK NORMAL.  INVESTIGATION CONTINUES.  AIRCRAFT RETURNED TO SERVICE.  (M)
